# SDR ASAA2017011519360

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,334 hours, 2,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT B INOPERATIVE,  WOULD NOT ENGAGE. CIRCUIT BREAKER P6-2 B4 TRIPPED.  ACFT GROUNDED.  DIGITAL FLIGHT CONTROL SYSTEM (DFCS) BITE PROCEDURE IAW AMM 22-11-00. NO AUTO PILOT DISCONNECT FAULTS FOUND. DUE TO AFCS SYSTEM B ENGAGE INTERLOCK CIRCUIT BREAKER FOUND OPEN. ACCOMPLISHED DFCS OPS TEST IAW AMM 22-11-00. ACCOMPLISHED MCP CMD/CWS INTERLOCK BITE TEST 60.58, DISENGAGE BITE LIBRARY 60.62, MACH TRIM 60.33, SPEED / STAB TRIM BITE 60.32. ALL TESTS PASSED.
